# SDR AALA202304064883

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 69,365 hours, 32,200 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Relay
- Part number: ES2101427BM44
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TANK TRANSFER VALVE SHOW IN TRANSIT. MAINTENANCE REPLACED LEFT FUEL TANK TRANSFER VALVE RELAY PER TSM 28-15-00-810-804-A.
